Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 84, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 18, 2025, 10:30 AM PDT. It took effect at Jul 19, 2025, 3:00 AM PDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2025, 10:30 AM PDT (17:30 UTC)
- In effect from
- Jul 19, 2025, 3:00 AM PDT
- Expired
- Jul 21, 2025, 3:00 AM PDT
- In force
- 48 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
722 WHUS76 KEKA 181730 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1030 AM PDT Fri Jul 18 2025 PZZ475-190130- /O.NEW.KEKA.SC.Y.0084.250719T2200Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1030 AM PDT Fri Jul 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Saturday to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-190130- /O.NEW.KEKA.SC.Y.0084.250720T0600Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1030 AM PDT Fri Jul 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Saturday to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
319 WHUS76 KEKA 182106 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 206 PM PDT Fri Jul 18 2025 PZZ475-190515- /O.CON.KEKA.SC.Y.0084.250719T2200Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 206 PM PDT Fri Jul 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Saturday to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-190515- /O.CON.KEKA.SC.Y.0084.250720T0600Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 206 PM PDT Fri Jul 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Saturday to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
736 WHUS76 KEKA 190420 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 920 PM PDT Fri Jul 18 2025 PZZ475-191230- /O.CON.KEKA.SC.Y.0084.250719T2200Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 920 PM PDT Fri Jul 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Saturday to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-191230- /O.CON.KEKA.SC.Y.0084.250720T0600Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 920 PM PDT Fri Jul 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Saturday to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
767 WHUS76 KEKA 190944 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 AM PDT Sat Jul 19 2025 PZZ455-191745- /O.EXB.KEKA.SC.Y.0084.250720T0100Z-250721T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 244 AM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-191745- /O.EXT.KEKA.SC.Y.0084.250719T1000Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 AM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-191745- /O.EXT.KEKA.SC.Y.0084.250719T1600Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 AM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 AM this morning to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
350 WHUS76 KEKA 191705 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1005 AM PDT Sat Jul 19 2025 PZZ470-200115- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1005 AM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-200115- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1005 AM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-200115- /O.CON.KEKA.SC.Y.0084.250720T0100Z-250721T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 1005 AM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
811 WHUS76 KEKA 192147 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 247 PM PDT Sat Jul 19 2025 PZZ470-200600- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 247 PM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-200600- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 247 PM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-200600- /O.CON.KEKA.SC.Y.0084.250720T0100Z-250721T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 247 PM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
641 WHUS76 KEKA 200412 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 912 PM PDT Sat Jul 19 2025 PZZ470-201215- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 912 PM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-201215- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 912 PM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-201215- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 912 PM PDT Sat Jul 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
664 WHUS76 KEKA 201042 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 342 AM PDT Sun Jul 20 2025 PZZ470-201845- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 342 AM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-201845- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 342 AM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-201845- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 342 AM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
946 WHUS76 KEKA 201721 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1021 AM PDT Sun Jul 20 2025 PZZ470-201830- /O.CAN.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1021 AM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ475-210130- /O.EXT.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1021 AM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-210130- /O.EXT.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1021 AM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
832 WHUS76 KEKA 202200 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 300 PM PDT Sun Jul 20 2025 PZZ475-210600- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 300 PM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-210600- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 300 PM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
472 WHUS76 KEKA 210412 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 912 PM PDT Sun Jul 20 2025 PZZ475-211000- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 912 PM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-211000- /O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 912 PM PDT Sun Jul 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
354 WHUS76 KEKA 211018 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 318 AM PDT Mon Jul 21 2025 PZZ455-475-211130- /O.EXP.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 318 AM PDT Mon Jul 21 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 18, 12:52 AM PDT, 9 hours 38 minutes earlier.
Area forecast discussion, Jul 18, 12:52 AM PDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 1252 AM PDT Fri Jul 18 2025 .SYNOPSIS...Conditions will remain hot and dry inland, while a deepened and a relatively persistent marine layer keeps temperatures cooler along some portions of the immediate coast. && .DISCUSSION...Upper troughing to the north has continued to suppress inland temperatures from hotter values. A coastal shortwave is maintaining a deep marine layer. A moderate to strong inversion combined with transient coastal wind eddies are also contributing to persistent diurnal coastal stratus. Models currently show a better shot of clearing and more coastal sunshine on Saturday, but the inversion still looks to be on the strong side. Conditions are also favorable for overnight light coastal drizzle. There is a very slight chance (less than 5%) for dry thunderstorms in far northeast Trinity County Thursday afternoon. Model soundings show very limited to no elevated instability and available moisture, with a good amount of CIN. The trough will subtly give way to the dominant Four Corners region high today and Saturday, allowing for a slight uptick in some of the inland valleys. This will introduce some isolated Moderate HeatRisk. The warming will prove to be very short lived as the trough reestablishes its dominance with a deepening progression down the Pacific Northwest and into Northern CA. Inland temperatures will drop by up to 10 degrees by Monday. The cooling influence of the trough will likely last most of next week before the Four Corners high attempts to expand. Clusters identify the potential for more troughing however. JJW && .AVIATION...After a brief reprieve in the coastal cloudiness at ACV and CEC today, the stratus quickly returned and LIFR conditions have developed along much of the coast. These low ceilings will persist overnight and may continue to descend with lowering visibility and the potential for drizzle at the coast. Once again the stratus will push into the near coastal valley locations a may also build north from Sonoma County into the Ukiah area for a few hours in the early morning. There is potential for a little more clearing near the coast on Friday as northerly winds at the coast increase and mixing may improve. Guidance is indicating dry, offshore winds from southern Oregon have the potential to completely mix out the clouds north of Cape Mendocino during the day and into the early evening hours. Elsewhere, VFR is expected in the interior once any early morning cloud cover dissipates. /RPA && .MARINE...Northerly winds are beginning to increase over the coastal waters as high pressure builds back toward the coast over the eastern Pacific Ocean. The pressure gradient will continue to tighten into the weekend with moderate to strong northerly winds Saturday and Sunday, strongest over the outer waters zones. Small craft advisories may be needed for some zones over the weekend as seas build in response. Winds and seas will subside early next week with another trough diving south over the coastal waters, pushing the surface high pressure back farther west. Light winds and low seas are anticipated for much of the week. /RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && NOTE: The full forecast discussion is now regularly issued between 10 am/pm and 1 pm/am. Additional updates will be issued as needed. Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.